Please use this identifier to cite or link to this item:
Type of publication: research article
Type of publication (PDB): Straipsnis Clarivate Analytics Web of Science Master Journal List / Article in Clarivate Analytics Web of Science Master Journal List (S2)
Field of Science: Matematika / Mathematics (N001)
Author(s): Rupšys, Petras;Bartkevičius, Edmundas;Petrauskas, Edmundas
Title: A Univariate Stochastic Gompertz Model for Tree Diameter Modeling
Is part of: Trends in Applied Sciences Research. New York., 2011, vol. 6(2)
Extent: p. 134-153
Date: 2011
Keywords: This study presents a new characterization on tree diameter distribution problem. The main purpose of this study is to investigate the relationship between the stochastic Gompertz shape diameter growth model and diameter distribution law using stochastic differential equation methodology. The probabilistic characteristics of diameter growth model, such as the univariate transition probability density of tree diameter, the mean and variance of tree diameter is established. A generalized form of mean volume, volume increment and diameter increment of a tree is introduced which implicitly incorporates an age-height-dependent transition probability density function of tree diameter. To model the tree diameter distribution, as an illustrative experience, is used a real data set from repeated measurements on permanent sample plots of pine stands in Dubrava district at Lithuania. The results are implemented in the symbolic computational language MAPLE 11;Stochastic growth;Gompertz;Transition density;Diameter;Height;Volume;Increment
Abstract: A Univariate Stochastic Gompertz Model for Tree Diameter Modeling
Affiliation(s): Vytauto Didžiojo universitetas
Žemės ūkio akademija
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats

CORE Recommender

Page view(s)

checked on Jun 6, 2021


checked on Jun 6, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.